# SDR SWAA2022032334266

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140CF HAS CORROSION AT THE EDGE AS MARKED. / LENGTH OF CORROSION (12') ON AFT CARGO COMPARTMENT PANEL 140CF EXCEEDS ALLOWABLE LIMITS AS PER B737 SRM 53-00-53-1A-1 FIG 102 SHT 1. REPLACEMENT PNL IS 453A2610-18 (WO3657) (SI) 7253212. RE
